Volume 22, issue 3 (2022)

Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant cohomology and the super reciprocal plane of a hyperplane arrangement
991

Sophie Kriz

Monotone Lagrangian submanifolds of\/ $\mathbb{C}^n$ and toric topology
1017

Vardan Oganesyan

The Hodge Chern character of holomorphic connections as a map of simplicial presheaves
1057

Cheyne Glass, Micah Miller, Thomas Tradler and Mahmoud Zeinalian

On measurings of algebras over operads and homology theories
1113

Abhishek Banerjee and Surjeet Kour

Strictly systolic angled complexes and hyperbolicity of one-relator groups
1159

Martín Axel Blufstein and Elías Gabriel Minian

Smooth constructions of homotopy-coherent actions
1177

Yong-Geun Oh and Hiro Lee Tanaka

An embedding of the Morse boundary in the Martin boundary
1217

Matthew Cordes, Matthieu Dussaule and Ilya Gekhtman

Lower bounds for volumes and orthospectra of hyperbolic manifolds with geodesic boundary
1255

Mikhail Belolipetsky and Martin Bridgeman

Nontrivial Steenrod squares on prime, hyperbolic and satellite knots
1273

Holt Bodish

A scanning algorithm for odd Khovanov homology
1287

Dirk Schütz

On the rank of $\pi_1(\mathrm{Ham})$
1325

Andrés Pedroza

Sublinearly Morse geodesics in CAT(0) spaces: lower divergence and hyperplane characterization
1337

Devin Murray, Yulan Qing and Abdul Zalloum

The minimal genus of homology classes in a finite 2–complex
1375

Thorben Kastenholz and Mark Pedron

Amenable category and complexity
1417

Pietro Capovilla, Clara Löh and Marco Moraschini

Geometric limits of cyclic subgroups of $\mathsf{SO}_0(1, k+1)$ and $\mathsf{SU}(1, k+1)$
1461

Sara Maloni and Maria Beatrice Pozzetti

Publication of this issue is now complete.